# SDR 99T64R384AR

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2569 - VERTICAL STABILIZER REAR SPAR LT TIP FAIRING ATTACH POINT ABOVE STA ZV299 HAS CORROSION.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  DYE PENETRANT BLENDED AREA NO CRACKS EXIST, FLAP PEENED AND TREATED AREA PER EO 99-044 AND 99-061 WITH APPROVED FAA FORM 8110-3 DATED JUNE 14, 1999. REF:  ARROW AIR, ARWA.  (X)
